# SDR SWAA2022020185189

- Difficulty date: September 15, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29850
- Aircraft time: 63,771 hours, 36,930 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT; AFT THRESHOLD DOUBLER PLATE IS CORRODED ON BOTTOM SIDE. / CORROSION AT FORWARD CARGO COMPARTMENT AFT THRESHOLD DOUBLER PLATE IS MORE THAN 3.0 INCHES IN LENGTH. OUT OF LIMITS PER B737 SRM 53-00-53-1A-1 5.A.(1)1). RECEIVED A NEW THRESHOLD DOUBLER PLATE P/N 453A1611-26; ATAG A20876 I/A/W B737 SRM 53-30-53-01-1 FIGURE AND AIPC 25-52-10-01
